Search Results

There are 25961 results for: content related to: Total Domination in Graphs with Diameter 2

  1. Saturation numbers for families of graph subdivisions

    Journal of Graph Theory

    Volume 71, Issue 4, December 2012, Pages: 416–434, Michael Ferrara, Michael Jacobson, Kevin G. Milans, Craig Tennenhouse and Paul S. Wenger

    Version of Record online : 19 MAR 2012, DOI: 10.1002/jgt.21625

  2. 4-Coloring P6-Free Graphs with No Induced 5-Cycles

    Journal of Graph Theory

    Volume 84, Issue 3, March 2017, Pages: 262–285, Maria Chudnovsky, Peter Maceli, Juraj Stacho and Mingxian Zhong

    Version of Record online : 12 FEB 2016, DOI: 10.1002/jgt.22025

  3. On Cayley digraphs on nonisomorphic 2-groups

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 435–448, István Kovács and Mary Servatius

    Version of Record online : 22 JUL 2011, DOI: 10.1002/jgt.20625

  4. Circumference and Pathwidth of Highly Connected Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 222–232, Emily A. Marshall and David R. Wood

    Version of Record online : 15 OCT 2014, DOI: 10.1002/jgt.21825

  5. Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Version of Record online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  6. Non-Critical Vertices and Long Circuits in Strong Tournaments of Order n and Diameter d

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 361–383, S. V. Savchenko

    Version of Record online : 25 JUL 2012, DOI: 10.1002/jgt.20615

  7. Gallai's Conjecture For Graphs of Girth at Least Four

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 256–274, Peter Harding and Sean McGuinness

    Version of Record online : 6 MAR 2013, DOI: 10.1002/jgt.21735

  8. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Version of Record online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  9. On Forbidden Pairs Implying Hamilton-Connectedness

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 327–345, Jill R. Faudree, Ralph J. Faudree, Zdeněk Ryjáček and Petr Vrána

    Version of Record online : 18 MAY 2012, DOI: 10.1002/jgt.21645

  10. Parameters Related to Tree-Width, Zero Forcing, and Maximum Nullity of a Graph

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 146–177, Francesco Barioli, Wayne Barrett, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben, Bryan Shader, P. van den Driessche and Hein van der Holst

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21637

  11. Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 291–312, Attila Bernáth, Roland Grappe and Zoltán Szigeti

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21643

  12. On 5-Cycles and 6-Cycles in Regular n-Tournaments

    Journal of Graph Theory

    Volume 83, Issue 1, September 2016, Pages: 44–77, S. V. Savchenko

    Version of Record online : 27 JAN 2016, DOI: 10.1002/jgt.21914

  13. Generation of Cubic Graphs and Snarks with Large Girth

    Journal of Graph Theory

    Gunnar Brinkmann and Jan Goedgebeur

    Version of Record online : 20 FEB 2017, DOI: 10.1002/jgt.22125

  14. Vertex Cuts

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 136–171, M. J. Dunwoody and B. Krön

    Version of Record online : 8 DEC 2014, DOI: 10.1002/jgt.21844

  15. On r-Connected Graphs with No Semi-topological r-Wheel

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 267–290, Elad Horev and Michael Lomonosov

    Version of Record online : 6 AUG 2012, DOI: 10.1002/jgt.21642

  16. Exact Results on the Number of Restricted Edge Colorings for Some Families of Linear Hypergraphs

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 1–31, Hanno Lefmann and Yury Person

    Version of Record online : 6 AUG 2012, DOI: 10.1002/jgt.21653

  17. Toroidal graphs containing neither K5− nor 6-cycles are 4-choosable

    Journal of Graph Theory

    Volume 85, Issue 1, May 2017, Pages: 172–186, Ilkyoo Choi

    Version of Record online : 26 MAY 2016, DOI: 10.1002/jgt.22054

  18. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Version of Record online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  19. On Compatible Normal Odd Partitions in Cubic Graphs

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 440–461, Jean-Luc Fouquet and Jean-Marie Vanherpe

    Version of Record online : 26 JUN 2012, DOI: 10.1002/jgt.21652

  20. On a Conjecture on a Laplacian Matrix with Distinct Integral Spectrum

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 178–208, Assaf Goldberger and Michael Neumann

    Version of Record online : 28 AUG 2012, DOI: 10.1002/jgt.21638